# SDR DALA2018060903916

- Difficulty date: June 8, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 80,195 hours, 36,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Cut
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 SLIDE WIRES CUT.  REMOVED AND REPLACED L2 DOOR SLIDE ASSEMBLY.
